# SDR UPS07449127

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MODULE M306 INOP.  LOCATED AT UPPER DECK STA 590.  ITEM DEFERRED REFERENCE M343595.  REPOSITIONED CEILING PANEL TO CORRECT PANEL POSITION.  OPS CHECKED GOOD. THIS CLEARS M343595.
